MAUDE Adverse Event Report: ARTHREX, INC. DOUBLE LOADED KNOTLESS FIBERTAK, KNEE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DOUBLE LOADED KNOTLESS FIBERTAK, KNEE; NON-DEGRADABLE FIXATN FASTENER
Model Number DOUBLE LOADED KNOTLESS FIBERTAK, KNEE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2026, an arthrex subsidiary employee reported via email that three ar-3740sp double loaded knotless knee fibertak anchors were involved in an intraoperative issue during an acl reconstruction with let procedure on (b)(6) 2026.During the insertion of the first anchor, the inserter broke, preventing successful placement.A second anchor was then attempted; however, it did not secure within the bone tunnel and subsequently fell out.A third anchor was opened for use, but its inserter also broke during insertion.Despite this, the third anchor was successfully implanted, and the surgery was completed without further complications.The location of the broken fragment of the inserter remains unknown.Additional information was received on 26-jan-2026: the three ar-3740sp double-loaded knotless knee fibertak anchors were placed in the patella socket.For the first and third anchor complaints, the inserter tips broke during use, and the broken fragments were retrieved from the patient in both instances.The procedure experienced a brief delay of approximately 15 minutes.No additional anesthesia was administered.No adverse effects were reported.

Brand Name
DOUBLE LOADED KNOTLESS FIBERTAK, KNEE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24308442
Report Number1220246-2026-00511
Device Sequence Number12069085
Product Code MBI
UDI-Device Identifier00888867428041
UDI-Public(01)00888867428041(11)250828(17)300731(10)15489906
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDOUBLE LOADED KNOTLESS FIBERTAK, KNEE
Device Catalogue NumberAR-3740SP
Device Lot Number15489906
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date01/20/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown